Skip to Main content Skip to Navigation


...
hal-02696205v3  Journal articles
Maximilien GermainHuyen PhamXavier Warin. Approximation error analysis of some deep backward schemes for nonlinear PDEs
SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, In press, 44 (1), pp.A28-A56. ⟨10.1137/20M1355355⟩
hal-03202701v1  Journal articles
Davor DragičevićJulien Sedro. Statistical stability and linear response for random hyperbolic dynamics
Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), In press, ⟨10.1017/etds.2021.153⟩
hal-03173293v1  Journal articles
Alexandra CarpentierSylvain DelattreEtienne RoquainNicolas Verzelen. Estimating minimum effect with outlier selection
Annals of Statistics, Institute of Mathematical Statistics, 2021, 49 (1), pp.272-294. ⟨10.1214/20-AOS1956⟩
hal-02438241v1  Journal articles
K. Ebrahimi-FardFrédéric PatrasNikolas TapiaLorenzo Zambotti. Wick polynomials in noncommutative probability: a group-theoretical approach
Canadian Journal of Mathematics = Journal Canadien de Mathématiques, Louigi Addario-Berry McGill University, In press
...
tel-03478241v1  Theses
Clément Bénard. Random forests and interpretability of learning algorithms
Statistics [math.ST]. Sorbonne Université, 2021. English
...
hal-03420524v1  Journal articles
Florian Bechtold. Strong solutions of semilinear SPDEs with unbounded diffusion
Stochastics and Partial Differential Equations: Analysis and Computations, Springer US, 2021, ⟨10.1007/s40072-021-00216-8⟩
...
hal-03107197v1  Preprints, Working Papers, ...
Isao Sauzedde. LÉVY AREA WITHOUT APPROXIMATION
2021
...
hal-03183612v1  Journal articles
Fanni Sélley. A self-consistent dynamical system with multiple absolutely continuous invariant measures
Journal of Computational Dynamics, American Institute of Mathematical Sciences, 2021, 8 (1), pp.9-32. ⟨10.3934/jcd.2021002⟩
...
hal-02866363v1  Journal articles
Titus LupuJim PitmanWenpin Tang. The Vervaat transform of Brownian bridges and Brownian motion
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2015, 20 (51), pp.1-31. ⟨10.1214/EJP.v20-3744⟩
...
hal-03339088v1  Conference papers
Romain Dujardin. Geometric methods in holomorphic dynamics
International Congress of Mathematicians - ICM 2022, Jul 2022, Saint Petersbourg, Russia
...
hal-02465446v4  Journal articles
Frédéric ChazalClément LevrardMartin Royer. Optimal quantization of the mean measure and applications to statistical learning
Electronic Journal of Statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2021, 15 (1), pp.2060-2104